# SDR UPS04243019

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Part serial: A1149148
- Condition: Inoperative
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB ACRID ODOR NOTED IN COCKPIT.  CREW TURNED OFF GASPER FAN, ODOR WENT AWAY.  GASPAR FAN DEACTIVATED AND PLACED ON MEL M286609 & MEL CLOSED ON LP 212332.  REPLACED GASPER FAN PER B727 MM CH 21-23-22, GASPER FAN OPS CHECK NORMAL.
